# SDR SWIA20221000229

- Difficulty date: December 29, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR INTERCOSTAL DD3 MID CORRODED     (C-CHECK RO 2/14/2023)    AREMOVED AND INSTALLED NEW PAX DOOR INTERCOSTAL DD3 MID. REMOVED AND REINSTALLED FS329.50 FORMER. REF CRJ-200 SRM 51-42-06 AND DWG 601R31702, REV N.LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASKCARD 51-900-1003-SKY. SEE CONTINUATION CARD FOR DETAILS.
